Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/120313
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Optimally distributed formation control with obstacle avoidance for mixed-order multi-agent systems under switching topologies
Author: Yan, B.
Shi, P.
Lim, C.
Wu, C.
Shi, Z.
Citation: IET Control Theory and Applications, 2018; 12(13):1853-1863
Publisher: The Institution of Engineering and Technology; IEEE
Issue Date: 2018
ISSN: 1751-8644
1751-8652
Statement of
Responsibility: 
Bing Yan, Peng Shi , Cheng-Chew Lim, Chengfu Wu, Zhiyuan Shi
Abstract: In this study, an optimally distributed formation control approach is proposed for mixed-order multi-agent systems to achieve formation consistency with obstacle avoidance. The systems consist of unmanned aerial vehicles and ground robots. The authors present a formation consistency control for a mixed-order system under switching topologies. An optimally distributed method is developed by matrix transformation method and linear quadratic regulator theory, which leads to an optimisation on both horizontal and vertical control. For obstacle avoidance, a non-quadratic cost function is introduced based on optimal control. The resulting closed-loop mixed-order system is validated to be stable with an optimal performance. The formation consensus and obstacle avoidance are verified by simulations to show the effectiveness and potentials.
Rights: © The Institution of Engineering and Technology 2018
RMID: 0030095427
DOI: 10.1049/iet-cta.2017.1086
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.